# SDR WTAA960157

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 12038594001
- Condition: Failed
- Location: Gear Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - ON GEAR RETRACTION AFTER DEPARTURE GEAR DOORS FAILED TO CLOSE.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED LANDING GEAR SELECTOR.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
